Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Definity

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-14-2010, 06:06 PM
HGE HGE is offline
Junior Member
 
Join Date: May 2010
Posts: 1
Exclamation Pain

Just after my echo cardiogram in which definity was injected, I was standing up and started feeling pain in my coxygeal area. The pain increased until I could no longer stand, I thought I'd broken my back or had a ruptured disc. I couldn't even lift my foot high enough to step up to the table, the pain spread from the coxygeal area to the base of my skull I just fell over on the table and was sobbing when the techs came back in the room and found me like that. They claimed the 'allergic' reaction was very rare but they rushed out to record it.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:47 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.